# SDR SIMA201110101

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 20,811 hours, 15,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Part serial: 0121SH4835
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3790 THE CREW REPORTED THAT WHILE CRUSING AT FLIGHT LEVEL 38000 THE FIRST OFFICERS WINDSHIELD GLOWED AND THEN SHATTERED THE OUTER LAYER.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO GRR.  CRASH, FIRE AND RESCUE RESPONDED TO THE DIVERSION INTO GRR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRST OFFICER’S WINDSHIELD IAW CRJ-700 AMM 56-11-01.  LEAK CHECK AND OPERATIONAL TEST GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
